# SDR QXEA2025071400276

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,880 hours, 14,003 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG695
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 10,088 hours, 7,501 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE #2 FADEC DUE TO ECMP REQUEST. FADEC REPLACED.
